# SDR DXTA2016050705236

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 5,506 hours, 4,390 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG LT WING UPPER SPAR CAP SURFACES.  PERFORMED A FLUORESCENT DYE PENETRANT INSPECTION OF THE BLENDED AREAS ON LT WING UPPER SPAR CAP, FOR REMAINING CORROSION & CRACKS IAW NTM PART 7 20-00-00.  NO REMAINING CORROSION OR CRACKS NOTED AT THIS TIME.  PERFORMED AN ULTRASONIC THICKNESS INSPECTION IAW NTM PART 4 20-00-01.  MAPPED REMAINING THICKNESS ON SPAR CAP.  SEE SUB SQUAWK ONE OF THIS SQUAWK FOR EVALUATION OF NDT DETAILS.  R & R ALL FASTENERS THAT WERE AFFECTED DURING BLENDING FOR CORROSION REMOVAL.  ALL WORK PERFORMED & COMPLETED IAW FIELD REPAIR S-560-0792 03RD REV DATED 05 04 2016.  APPROVED BY 8100-9 DATED 5 6 16.  THIS REPAIR TO BE CONSIDERED MAJOR
